# SDR AALA20150811005

- Difficulty date: August 11, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 44,683 hours, 21,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STATION 1380 BELOW L13L.  INSTALLED DOUBLER REPAIR IAW SRM53-01-00-001 FIG 2 & AARD 51-00-00-014.
